# SDR EIA2006376

- Difficulty date: November 16, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 117,654 hours, 25,399 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Fluctuates
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT AFTER TAKEOFF, CREW CALLED AND REPORTED NR 2 MAIN FUEL QTY INDICATION FLUCTUATION, AIRCRAFT RETURN JFK.  RESET CB REPLACED NR 2 FUEL GAUGE AND NR 2 DTCU, VERIFIED WITH STICKS.
